Nov 15, 2002
I have stopped taking testosterone and oxandrin for wasting. Why? I just lost interest in maintaining weight (my belly fat is increasing, my limbs are getting more vascular and my face is thinning) and am generally tired all of the time---and so I've stopped going to the gym as well. I am exhausted at work, and come home and basically go to bed. I'm still taking my epivir/zerit/videx therapy and am losing weight--but my lab numbers have been good. It is just repulsive right now for me to restart the testosterone and oxandrin and gym routine. Any insight as to what is going on?
Response from Ms. Fields-Gardner
There could be a lot happening with you at this time. Burnout sounds like a real issue. The unfortunate thing about living well with HIV-related complications is that it takes work that only you can do. This can make the difference between "clinical success" and just good lab values.
My suggestion is to talk with your doctor and see about a referral to a psychologist and/or medical social worker who can help you sort out the burnout issues you may be experiencing. You owe it to yourself to give yourself a chance and make it quick to stop the downward spiral of weight loss and other physical changes!
Once stabilized, work with your doctor and mental health professional to take it a step at a time to reduce and reverse each of these problems and cope with the burnout that can accompany chronic HIV infection.
ANY EFFECTIVE TREATMENT? WHAT ABOUT SEROSTIM?
- Sex With A Prostitute Risks
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Fever After Sex With Hooker Worried I Have HIV
- Red Eyes After Handjob Worried I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.